Representation of the solution of a generalized Euler–Poisson–Darboux equation
Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 278-281 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1992_28_2_a11,
     author = {S. V. Pan'ko},
     title = {Representation of the solution of a generalized {Euler{\textendash}Poisson{\textendash}Darboux} equation},
     journal = {Differencialʹnye uravneni\^a},
     pages = {278--281},
     year = {1992},
     volume = {28},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1992_28_2_a11/}
}
TY  - JOUR
AU  - S. V. Pan'ko
TI  - Representation of the solution of a generalized Euler–Poisson–Darboux equation
JO  - Differencialʹnye uravneniâ
PY  - 1992
SP  - 278
EP  - 281
VL  - 28
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/DE_1992_28_2_a11/
LA  - ru
ID  - DE_1992_28_2_a11
ER  - 
%0 Journal Article
%A S. V. Pan'ko
%T Representation of the solution of a generalized Euler–Poisson–Darboux equation
%J Differencialʹnye uravneniâ
%D 1992
%P 278-281
%V 28
%N 2
%U http://geodesic.mathdoc.fr/item/DE_1992_28_2_a11/
%G ru
%F DE_1992_28_2_a11
S. V. Pan'ko. Representation of the solution of a generalized Euler–Poisson–Darboux equation. Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 278-281. http://geodesic.mathdoc.fr/item/DE_1992_28_2_a11/